# SDR DL764090643

- Difficulty date: April 3, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 30,353 hours, 7,619 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: 34504001
- Part serial: 9807082
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

INTERMITTENT - ALT DISAGREE - CAUTION MESSAGE DURING FLIGHT.  CAPT AND F/O ALTIMETERS AS MUCH AS 250 FT DIFFERENCE AT FL310.  SEEMED TO IMPROVE SLIGHTLY DURING FLIGHT.  MCDP SHOWED LAST FLT LEG, L-V NAV FAIL AD SYS L IRMP.  SHOWED LT SYS FAULT CODE 34-21050.  SWAPPED LT AND CTR IDIRUS.  PERFORMED OPS CK OK PER FIM 34-26-00-101.
